# SDR AALA2020082429008

- Difficulty date: August 20, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N134AN
- Make and model: Airbus A321-231
- Aircraft serial: 6495
- Aircraft time: 17,238 hours, 6,044 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L3 EMERGENCY EXIT DOOR DAMPER BOTTLE PRESSURE BELOW LIMITS. IN RED BAND A 79 DEGREES FAHRENHEIT. SERVICED L3 EMERGENCY EXIT DOOR DAMPER PER AMM 52-22-00.
